• 14 days ago

    Worried

    Worried about taking antibiotics (Clarithromycin) when I have an underlying condition I’ve been dealing with for almost six years. I’m 24 now, and have been dealing with constant hacking up of mucus — not coughing. If I don’t hack up the mucus, my chest hurts. It’s white and often foamy, no blood.

    I don’t know if the antibiotics will make my condition which I’ve been living with for a long time make it worse or actually help.

    Originally I was prescribed to take this medication for an infection on my groin area, but I don’t know if this will also help or make things worse with my underlying condition.

Responses

  • 14 days ago

    RE: Worried

    If you don't take the antibiotics your infection is never going to clear up. There is no reason to assume they will make your condition worse. Please consult a doctor about your condition ASAP - anything that causes pain is not normal.

    Are you overweight, by any chance?